# SDR UIEA2020051101011

- Difficulty date: May 10, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,115 hours, 17,588 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Condition: Loose
- Location: Start Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT STARTER CUTOUT (IN FLIGHT) INTERMITTENT WARNING.( FOUND CONNECTOR P94 AND D10970 LOOSE AT START VALVE. SECURED CONNECTORS. OPS CHECK START VALVE NORMAL. NO DEFECTS NOTED IAW AMM 80-11-02 AND 71-00-00. )
